Coverart for item
The Resource Center manifolds for semilinear equations with non-dense domain and applications to Hopf bifurcation in age structured models, Pierre Magal, Shigui Ruan

Center manifolds for semilinear equations with non-dense domain and applications to Hopf bifurcation in age structured models, Pierre Magal, Shigui Ruan

Label
Center manifolds for semilinear equations with non-dense domain and applications to Hopf bifurcation in age structured models
Title
Center manifolds for semilinear equations with non-dense domain and applications to Hopf bifurcation in age structured models
Statement of responsibility
Pierre Magal, Shigui Ruan
Creator
Contributor
Subject
Language
eng
Member of
Cataloging source
DLC
http://library.link/vocab/creatorName
Magal, Pierre
Dewey number
515/.353
Illustrations
illustrations
Index
no index present
LC call number
QA377.3
LC item number
.M34 2009
Literary form
non fiction
Nature of contents
bibliography
http://library.link/vocab/relatedWorkOrContributorDate
1963-
http://library.link/vocab/relatedWorkOrContributorName
Ruan, Shigui
Series statement
Memoirs of the American Mathematical Society,
Series volume
no. 951
http://library.link/vocab/subjectName
  • Evolution equations
  • Cauchy problem
  • Bifurcation theory
  • Differential equations, Parabolic
Label
Center manifolds for semilinear equations with non-dense domain and applications to Hopf bifurcation in age structured models, Pierre Magal, Shigui Ruan
Instantiates
Publication
Note
"Volume 202, number 951 (end of volume )."
Bibliography note
Includes bibliographical references
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
428823328
Dimensions
26 cm
Extent
v, 71 pages
Isbn
9780821846537
Isbn Type
(alk. paper)
Lccn
2009029211
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
Other physical details
illustrations
System control number
(OCoLC)428823328
Label
Center manifolds for semilinear equations with non-dense domain and applications to Hopf bifurcation in age structured models, Pierre Magal, Shigui Ruan
Publication
Note
"Volume 202, number 951 (end of volume )."
Bibliography note
Includes bibliographical references
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
428823328
Dimensions
26 cm
Extent
v, 71 pages
Isbn
9780821846537
Isbn Type
(alk. paper)
Lccn
2009029211
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
Other physical details
illustrations
System control number
(OCoLC)428823328

Library Locations

    • Thomas Jefferson LibraryBorrow it
      1 University Blvd, St. Louis, MO, 63121, US
      38.710138 -90.311107
Processing Feedback ...